I’ve been taking sertraline (Zoloft) for a month now and after two weeks I felt my social anxiety completely go away, I no longer had extreme overthinking and I was so confident, this lasted for a week. Now I’m back to my normal self. Is this normal? Will I start to feel good again? Is it possible for it to be less effective one day and then not the next. Ive increased my dosage from 50mg to 75mg today so I’m hoping this helps. But just wondering if anyone else has had this happen to them?
Sertraline - When will it balance out?
Question posted by Keelie on 4 Oct 2021
Last updated on 8 October 2021
Yes, it's something that some people experience in the first weeks. We call it the "roller coaster effect" and it's normal... it's just your metabolism adjusting to the medication. One day or week or two you feel great and then BAM! you feel like you're back at square one. It'll straighten itself out soon.
Sometimes after a dosage increase some folks will have new or recurrent side effects and one of those might be a mild increase in anxiety. Don't let that alarm you... it should resolve quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.